A Rare Case of Gemcitabine-Induced Thrombotic Microangiopathy (TMA) in the Treatment ofMetastatic Nasopharyngeal Carcinoma, presenting to Nephrology Division Khyber TeachingHospital, Peshawar
Abstract: Platinum-based concomitant chemo radiotherapy is considered the standard therapy in patients with advanced nasopharyngeal carcinoma worldwide. Gemcitabine, a nucleoside analogue of cytarabine primarily authorized in 1996 for the cure of unrespectable pancreatic carcinoma. Gemcitabine causes endothelial injury directly and therefore may lead to thrombotic microangiopathy in cancer population
Keywords:Gemcitabine(GEM), Nasopharyngeal carcinoma(NPC), Thrombotic Microangiopathy (TMA), Gemcitabineinduced thrombotic microangiopathy (GiTMA)
This work is licensed under a Creative Commons Attribution 4.0 International License.
This is an open-access journal and all the published articles / items are distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. For comments email@example.com